EconPapers    
Economics at your fingertips  
 

Some properties of the distribution of an operational ridge estimator

V. Srivastava and Anoop Chaturvedi ()

Metrika: International Journal for Theoretical and Applied Statistics, 1983, vol. 30, issue 1, 227-237

Date: 1983
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02056927 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:30:y:1983:i:1:p:227-237

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/BF02056927

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2023-01-23
Handle: RePEc:spr:metrik:v:30:y:1983:i:1:p:227-237